# SDR DHL99720001

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 65602132
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTING JFK RIGHT GEAR WARNING LIGHT  ILLUMINATED WITH GEAR IN UP POSITION.  GEAR RECYCLED.  WHEN GEAR WAS PLACED UP, LEFT MAIN & RT MAIN RED WARNING AND SECOND OFFICER LEFT  MAIN & RT MAIN GEAR DOOR LIGHTS ILLUMINATED.  PLACED GEAR DOWN, ALL LIGHTS NORMAL.  FOUND  LANDING GEAR ACCESSORY UNIT FAULTY.  REPLACED AND TESTS OK PER MM 32-09-121.
